# SDR AALA201708299048

- Difficulty date: August 28, 2017
- Submitted: August 31, 2017
- Operation: Air carrier
- Aircraft: N768AA
- Make and model: Boeing 777223
- Aircraft serial: 33540
- Aircraft time: 46,718 hours, 5,498 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE R4 JUMPSEAT HAS A DISCHARGED BATTERY.  REMOVED AND REPLACED FLASHLIGHT BATTERY PER AMM 25-64-01.  OPERATIONAL CHECK GOOD.
